MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. Inceptiv; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

MEDTRONIC PUERTO RICO OPERATIONS CO. Inceptiv; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 977119
Medical Device Problem Codes High impedance (1291); Malposition of Device (2616); Charging Problem (2892)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Fluid Discharge (2686)
Date of Event 09/05/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from a patient regarding an implantable neurostimulator (ins).The reason for the call was patient said they are having an issue with charging the ins.Patient stated that it is very hard to charge and it is very painful.When it finally makes a connection, it is like it is sticking up on one end like it's ready to pop through the skin.If they touch it just right with the charger it is an excruciating pain, otherwise it is just very terrible.The issue started on (b)(6) 2026 where the ins was oozing and that wednesday they started to have pain while charging while on vacation.Patient has an appointment with their healthcare provider (hcp) on thursday.Patient stated their hcp said to call and coordinate for a local representative to be present.The patient was redirected to their hcp to further address the issue.
 
Event or Problem Description
Additional information was received from the manufacturer representative (rep).It was reported that there were high impedances.Electrode 1-32547.2-40000.3-26249.Reprogramming.During planned pocket revision on 9/25/26 the surgeon will check leads and impedances.A device site infection was also reported with fluid discharge and pain at the ins site.Surgeon has planned to revise ins in the pocket and check for infection.The issue is ongoing.The manufacturer representative (rep) indicated they would send any further information as they become aware.
 
Additional Manufacturer Narrative

Brand Name
Inceptiv
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50870172
Report Number3004209178-2026-16141
Device Sequence Number15758935
Product Code LGW
UDI-Device Identifier00763000984687
UDI-Public(01)00763000984687(17)280628(20)01
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number977119
Device Catalogue Number977119
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2026
Supplement Date Received by Manufacturer09/24/2026
Initial Report FDA Received Date09/23/2026
Supplement Report FDA Received Date09/30/2026
Date Device Manufactured07/06/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale